# SDR DALA2016061504721

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 64,092 hours, 46,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE, FOUND FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  T/S AND FOUND BATTERY AND POWER SUPPLY BAD.  R & R POWER SUPPLY AND BATTERY IAW AMM 33-53.  OP CHECK GOOD, OK FOR SERVICE.
